# SDR ASAA2022082739710

- Difficulty date: August 27, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737
- Aircraft serial: 43379
- Aircraft time: 793 hours, 247 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Part number: 1725616
- Part serial: AAV5000834
- Condition: Faulty
- Location: #2 Engine
- Part time: 908 hours, 283 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #2 DRIVE LIGHT NOT ILLUMINATED AT GATE WITH ENG NOT RUNNING. DOES PRESS-TO-TEST. GROUNDED - YES. REMOVED AND REPLACED #2 IDG REF B737-9 AMM 24-11-11. OPS CHECK AND LEAK CHECK GOOD. LAMPS REINSTALLED . DISCONNECT SWITCH GUARDED AND SAFETIED.
